# SDR SWAA2020083103915

- Difficulty date: July 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE HARDWARE AT AFT GALLEY AREA / REPLACED FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET HARDWARE AT AFT GALLEY AREA IAW B737- 700 AMM 25-66-02-400-801.
